# SDR CA040204005

- Difficulty date: January 21, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 180C
- Aircraft time: 4,949 hours
- Engine: Cont O470K
- Propeller: Mcauly 2A34C203
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 051010516
- Condition: Frayed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON DIRECT CABLE LT AND RT FRAYED EACH IN 3 DIFFERENT PLACES AT PULLEYS, PULLEYS WERE NOT SEIZED, ROTATES FREELY, ALSO FRAYED AILERON CARRY THROUGH CABLE P/N 0510105-113 AT PULLEY AREA.
